Alert archive / Florida / Special Weather Statements in 2016

Special Weather Statement, NWS Miami, FL

October 2, 2016Collier County, Florida

NWS Miami, FL issued this special weather statement at Oct 2, 2016, 4:16 PM EDT for Collier County, Florida. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 2, 2016, 4:16 PM EDT (20:16 UTC)
Expired
Oct 2, 2016, 5:00 PM EDT
In force
44 min
Issued by
NWS Miami, FL

County Collier County, FL

The radar

The Miami radar (KAMX), 155 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 8.3 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2016-10-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1754 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2016-10-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1754 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
945 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

074 
WWUS82 KMFL 022016
SPSMFL

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
416 PM EDT SUN OCT 2 2016
 
FLZ069-070-022100-
INLAND COLLIER COUNTY FL-COASTAL COLLIER COUNTY FL-
416 PM EDT SUN OCT 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR WEST CENTRAL
COLLIER COUNTY UNTIL 500 PM EDT...

* AT 415 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
  GOLDEN GATE ESTATES TO EAST NAPLES...AND MOVING NORTHWEST AT 10
  TO 15 MPH.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
  POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
  CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
  SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
  PASSES.

* LOCATIONS IMPACTED INCLUDE...
  NAPLES...GOLDEN GATE ESTATES...VINEYARDS...GOLDEN GATE...EAST
  NAPLES...NAPLES PARK...ORANGETREE...NORTH NAPLES...QUAIL CREEK
  ESTATE AND PELICAN BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

&&

LAT...LON 2632 8185 2633 8183 2633 8182 2632 8182
      2632 8166 2638 8166 2628 8153 2608 8179
      2617 8185
TIME...MOT...LOC 2015Z 121DEG 13KT 2626 8163 2615 8176 

$$

BAXTER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Oct 2, 12:51 PM EDT, 3 hours 25 minutes earlier.

Area forecast discussion, Oct 2, 12:51 PM EDT, 3 hours 25 minutes before
Area Forecast Discussion
National Weather Service Miami FL
1251 PM EDT Sun Oct 2 2016

.AVIATION...
Scattered showers and thunderstorms are starting to develop over
the Atlantic waters and are moving inland this afternoon. Added
VCTS with tempo groups including lower vis and gusty winds with
strong thunderstorms over the east coast and west coast terminals
through 21Z. This activity will transition into showers in the
evening hours. Less activity is expected overnight but can not
rule out a shra into the early morning hours.

&&

.PREV DISCUSSION... /issued 1149 AM EDT Sun Oct 2 2016/

UPDATE...
12z MFL sounding was a tad more moist compared to yesterday.
Previous shift's forecast philosophy continues to reflect well
here into the late morning hours. Only minor changes were made to
the grids due to small changes in the 11 AM advisory for Hurricane
Matthew. Updated zones have been transmitted to reflect these
changes, mainly with timing of tropical storm conditions possible
wording.

Otherwise, the current forecast appears to be on track with
afternoon showers and thunderstorms expected to develop. Some
activity is already underway along the coastal areas of South
Florida. Coverage should increase and focus inland over the next
several hours. Convection is expected to diminish this evening,
though more Atlantic showers and storms are possible overnight.

PREV DISCUSSION... /issued 756 AM EDT Sun Oct 2 2016/

AVIATION...
Morning showers coming off the Atlantic will transition to
afternoon thunderstorms mainly over the interior portions of the
peninsula inland of the terminals. Short fused amendments will
likely be necessary to handle pop up convection that impacts a
terminal. MVFR cigs and vsbys possible with this morning's showers
and a TEMPO group was included in this TAF issuance to account for
that.

PREV DISCUSSION... /issued 458 AM EDT Sun Oct 2 2016/

DISCUSSION...

SYNOPSIS...

An upper-level low over the Ohio River Valley and a stationary
frontal boundary over northern and central Florida will continue to
promote scattered showers and thunderstorms over the next few days.
The frontal boundary is expected to dissipate heading by Tuesday as
an upper-level trough becomes established over the Gulf of Mexico
and the upper-level low over the Ohio River Valley gradually
weakens and becomes absorbed into the larger scale flow over the
northeast CONUS. Both of these upper-level features along with
subtropical high pressure over the western Atlantic will be the
main weather features affecting the track of Hurricane Matthew
as it tracks northward from the Greater Antilles into the
Bahamas this week.

NEAR TERM /THROUGH 6 PM SUNDAY EVENING/...

As of 500 AM EDT...Outside of some scattered showers and
thunderstorms mainly over the Atlantic waters, which have
occasionally reached into portions of the east coast metro as
well, most of South Florida has seen a dry night with temperatures
generally in the 70s. Additional scattered convection will be
possible through daybreak mainly over the Atlantic waters with
some brief gusty winds and frequent lightning possible with the
strongest activity.

For today, forecast model soundings indicate a relatively stable
atmosphere overall, with warming 500 hPa temps in the -6 to -7 C
range, along with a fair amount of dry air in the low and midlevels.
Overnight convection may act to further stabilize the atmosphere
similar to yesterday, although there should be enough diurnal
heating to promote scattered showers and thunderstorms this
afternoon and evening. With easterly flow in place, the bulk of
the activity will be focused in the interior and Gulf Coast,
although cannot rule out some activity in eastern areas as the
Atlantic sea breeze gets going.

The main threats with the strongest storms today will be frequent
lightning, brief gusty winds, and locally heavy rain. High
temperatures will generally be in the upper 80s across the region
today, with a few lower 90s readings possible in the interior.

As of the latest 5 am advisory from the National Hurricane
Center, Hurricane Matthew continues to remain a Category 4
hurricane with maximum sustained winds of 150 mph. Matthew has
begun its track northwards towards the Greater Antilles, and is
expected to continue a northward track over the next few days.

SHORT TERM /6 PM SUNDAY EVENING THROUGH TUESDAY NIGHT/...

During the short term period, Hurricane Matthew will continue its
northward progression through the Greater Antilles and into the
Bahamas by late Tuesday. Across South Florida, diurnally-driven
scattered showers and thunderstorms will be possible favoring the
interior and Gulf Coast. Coverage may be slightly greater on Monday
with the development of the upper-level low over the Gulf of Mexico,
however on Tuesday, coverage may be below normal due to subsidence
from large-scale subsidence out ahead of Matthew.

It will start to become breezy at times beginning Tuesday as the
pressure gradient tightens as Matthew moves closer to the region.
High temperatures will generally be in the 80s with low temperatures
in the 70s.

LONG TERM /WEDNESDAY THROUGH SATURDAY/...

The long term period continues to remain highly uncertain and
dependent upon the evolution, strength, and track of Hurricane
Matthew. The latest forecast track cone from the National Hurricane
Center continues to remain east of greater South Florida, however,
there continues to remain uncertainty in the exact track that
Matthew will take, which will be dependent on how the upper-level
low over the Gulf of Mexico, the subtropical ridge in the western
Atlantic, and a weakening upper-level trough over the northeast
CONUS interact.

At this time, the greatest threat period appears to be Tuesday night
and beyond. Scattered showers and thunderstorms, with even some
squalls, will be possible especially along the east coast and
Atlantic waters. It will likely be breezy at times as well.
Threats for hazardous Atlantic marine conditions continue to
increase, with significant waves, beach erosion, rip currents, and
coastal flooding possible.

While there remains a great deal of uncertainty on potential impacts
of Hurricane Matthew for South Florida, a hurricane is likely to be
in or near the Bahamas by Tuesday, so all interest in South Florida
must remain alert. Now is the time to review hurricane preparedness
plans and to make sure your hurricane supplies are fully stocked.
Interests in South Florida should continue to remain well informed
on the forecast regarding Hurricane Matthew with the latest
information from the National Hurricane Center and National Weather
Service Miami.

MARINE...

Easterly flow with scattered showers and thunderstorms will be
possible through Tuesday, especially over the local Atlantic
waters. As Hurricane Matthew tracks closer to the region early
next week, hazardous marine conditions will be possible by late
Tuesday and continuing through much of the week. Hazardous seas
and gusty winds will be possible, with the magnitude ultimately
dependent on the evolution, strength, and track of Matthew.

Marine interests should continue to remain well informed on the
latest forecasts from the National Hurricane Center and National
Weather Service Miami.

BEACH FORECAST...

There is a Moderate Risk of rip currents today for the Atlantic
beaches today, with increased rip current risk likely continuing
through much of the week. As Hurricane Matthew approaches the
region early/mid week, Atlantic beaches will face other possible
hazardous conditions such as significant waves and beach erosion
as Hurricane Matthew moves closer to the region.
&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  79  88  78  88 /  20  50  30  40
Fort Lauderdale  80  88  79  88 /  30  50  30  40
Miami            79  88  79  89 /  30  50  30  30
Naples           77  88  75  91 /  20  50  30  30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

AVIATION...67/MT
Hazardous weather outlook, Oct 2, 4:27 AM EDT, 11 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
427 AM EDT SUN OCT 2 2016

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
022100-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI-
DADE-FAR SOUTH MIAMI-DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
427 AM EDT SUN OCT 2 2016

...MODERATE RISK OF RIP CURRENTS ALL ATLANTIC BEACHES...
...SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON..

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: ONGOING GUSTY THUNDERSTORMS OVER THE LOCAL ATLANTIC
WATERS WILL AFFECT THE EAST COAST AT TIMES THROUGH THE MORNING
HOURS. ADDITIONAL SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP
THROUGH THE AFTERNOON HOURS ACROSS ALL OF SOUTH FLORIDA. THE MAIN
THREATS WITH STORMS WILL BE FREQUENT LIGHTNING AND GUSTY WINDS.

WINDS: GUSTY WINDS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THE
STRONGEST STORMS TODAY.

RIP CURRENTS: THERE IS A MODERATE RISK OF RIP CURRENTS AT ALL
ATLANTIC BEACHES TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST EACH DAY,ESPECIALLY
DURING THE AFTERNOONS AND EVENINGS. A FEW STRONG STORMS WILL BE
POSSIBLE, WITH FREQUENT LIGHTNING AND GUSTY WINDS THE MAIN
THREATS.

THE NATIONAL HURRICANE CENTER CONTINUES TO MONITOR THE PROGRESS OF
DANGEROUS MAJOR HURRICANE MATTHEW, CURRENTLY MOVING SLOWLY
NORTHWARDS THROUGH THE CENTRAL CARIBBEAN.

THERE REMAINS A GREAT DEAL OF UNCERTAINTY ON THE POTENTIAL
IMPACTS OF HURRICANE MATTHEW FOR SOUTH FLORIDA, ESPECIALLY TO THE
MAINLAND. HOWEVER, CONFIDENCE CONTINUES TO INCREASE IN MARINE
CONDITIONS RAPIDLY DETERIORATING IN THE ATLANTIC WATERS STARTING
TUESDAY, WITH THE POTENTIAL FOR HAZARDOUS CONDITIONS TO LINGER
THROUGH MUCH OF THE WEEK. THESE ADVERSE MARINE CONDITIONS MAY ALSO
BRING STRONG RIP CURRENTS, BEACH EROSION, AND COASTAL FLOODING
CONCERNS. THE EXACT NATURE OF THESE IMPACTS WILL GREATLY DEPEND ON
THE TRACK, STRENGTH, AND TIMING OF THE SYSTEM.

NOW IS THE TIME TO REVIEW HURRICANE PREPAREDNESS PLANS AND TO
MAKE SURE YOUR HURRICANE SUPPLIES ARE FULLY STOCKED. INTERESTS IN
SOUTH FLORIDA SHOULD CONTINUE TO REMAIN WELL INFORMED ON THE
FORECAST REGARDING HURRICANE MATTHEW WITH THE LATEST INFORMATION
FROM THE NATIONAL HURRICANE CENTER AND NATIONAL WEATHER SERVICE
MIAMI.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Oct 2, 2:11 PM EDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
211 PM EDT SUN OCT 2 2016

FLZ068-168-021900-
COASTAL PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
211 PM EDT SUN OCT 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR EAST CENTRAL PALM
BEACH COUNTY UNTIL 300 PM EDT...

* AT 211 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR OCEAN RIDGE...MOVING NORTHWEST AT 10 MPH.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
  POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
  CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
  SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
  PASSES.

* LOCATIONS IMPACTED INCLUDE...
  WEST PALM BEACH...BOYNTON BEACH...DELRAY BEACH...PALM BEACH
  GARDENS...LAKE WORTH...RIVIERA BEACH...PALM BEACH...OCEAN RIDGE...
  GREENACRES...PALM SPRINGS...LANTANA...LAKE PARK...ATLANTIS...
  HAVERHILL...CLOUD LAKE...VILLAGE OF GOLF...GUN CLUB ESTATES...PALM
  BEACH INTERNATIONAL AIRPORT...LAKE BELVEDERE ESTATES AND ROYAL PALM
  ESTATES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

&&

LAT...LON 2678 8003 2647 8003 2646 8006 2653 8016
      2683 8012
TIME...MOT...LOC 1811Z 146DEG 11KT 2654 7995

BAXTER
Special weather statement, Oct 2, 3:33 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
333 PM EDT SUN OCT 2 2016

FLZ066-070-022015-
INLAND COLLIER COUNTY FL-HENDRY FL-
333 PM EDT SUN OCT 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR NORTH CENTRAL
COLLIER AND NORTHWESTERN HENDRY COUNTIES UNTIL 415 PM EDT...

* AT 333 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 7 MILES EAST OF FELDA...OR 13 MILES NORTHEAST
  OF IMMOKALEE...MOVING NORTHWEST AT 15 TO 20 MPH.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
  POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
  CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
  SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
  PASSES.

* LOCATIONS IMPACTED INCLUDE...
  LABELLE...FELDA...PORT LA BELLE AND KERI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

&&

LAT...LON 2677 8141 2677 8132 2663 8113 2642 8132
      2653 8156 2658 8157 2661 8157
TIME...MOT...LOC 1933Z 123DEG 16KT 2657 8131

BAXTER
Special weather statement, Oct 2, 4:16 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
416 PM EDT SUN OCT 2 2016

FLZ069-070-022100-
INLAND COLLIER COUNTY FL-COASTAL COLLIER COUNTY FL-
416 PM EDT SUN OCT 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR WEST CENTRAL
COLLIER COUNTY UNTIL 500 PM EDT...

* AT 415 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
  GOLDEN GATE ESTATES TO EAST NAPLES...AND MOVING NORTHWEST AT 10
  TO 15 MPH.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
  POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
  CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
  SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
  PASSES.

* LOCATIONS IMPACTED INCLUDE...
  NAPLES...GOLDEN GATE ESTATES...VINEYARDS...GOLDEN GATE...EAST
  NAPLES...NAPLES PARK...ORANGETREE...NORTH NAPLES...QUAIL CREEK
  ESTATE AND PELICAN BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

&&

LAT...LON 2632 8185 2633 8183 2633 8182 2632 8182
      2632 8166 2638 8166 2628 8153 2608 8179
      2617 8185
TIME...MOT...LOC 2015Z 121DEG 13KT 2626 8163 2615 8176

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 1, 8:52 PM EDTSpecial Weather StatementMFLPalm Beach23 min
Oct 2, 3:33 AM EDTSpecial Marine WarningMFL57 min
Oct 2, 3:49 AM EDTSpecial Weather StatementMFLMiami-Dade56 min
Oct 2, 4:05 AM EDTSpecial Marine WarningMFL40 min
Oct 2, 2:11 PM EDTSpecial Weather StatementMFLPalm Beach49 min
Oct 2, 2:12 PM EDTSpecial Marine WarningMFL33 min
Oct 2, 3:16 PM EDTSpecial Marine WarningMFL59 min
Oct 2, 3:33 PM EDTSpecial Weather StatementMFLHendry42 min
Oct 2, 4:08 PM EDTSpecial Marine WarningMFL67 min

Nearby

Special Weather Statements in Florida, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.